# SDR USAA2013041700049

- Difficulty date: April 10, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 42,176 hours, 15,272 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151200300
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON FLOOR PANEL NR  242MF BETWEEN FR42 TO FR47 & BETWEEN -Y1292 TO -Y765.  REPLACED FLOOR PANEL 242MF IAW A321 SRM 53-02-00, FIG 209.
